# SDR 99ZZZX216

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 2261143
- Condition: Failed
- Location: Apu
- Part time: 625 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL PUMP 'FAIL' LIGHT ON.  REMOVED FAILED APU FUEL PUMP.  INSTALLED REPLACEMENT UNIT.  OPERATION NORMAL.
